| Model Number |
TPS121111102 |
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
11/01/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was reported that the patient's tibia collapsed under the implant due to soft bone within their tibia.Revision surgery is planned to address the issue.Review of the device history record indicates that the device was manufactured to specification.
Event or Problem Description
It was reported that the patient's tibia collapsed under the implant due to soft bone within their tibia.Revision surgery is planned to address the issue.